IJPAM: Volume 101, No. 2 (2015)
TRANSITIVITY CRITERION FOR TUPLES OF OPERATORS
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper we investigate the conditions under which a tuple of operator holds in the subspace-transitivity criterion.
Received: January 31, 2015
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: subspace-hypercyclic vector, subspace-transitivity criterion, tuple of operators
Download paper from here.
DOI: 10.12732/ijpam.v101i2.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 301 - 304